Change search
ReferencesLink to record
Permanent link

Direct link
On some special directed last-passage percolation models
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-2943-7006
2008 (English)In: Integrable Systems And Random Matrices: In Honor Of Percy Deift / [ed] Baik, J; Kriecherbauer, T; Li, LC; McLaughlin, KDT; Tomei, C, 2008, Vol. 458, 333-346 p.Conference paper (Refereed)
Abstract [en]

We investigate extended processes given by last-passage times in directed models defined using exponential variables with decaying mean. In certain cases we find the universal Airy process, but other cases lead to non-universal or trivial extended processes.

Place, publisher, year, edition, pages
2008. Vol. 458, 333-346 p.
, Contemporary Mathematics Series, ISSN 0271-4132 ; 458
National Category
URN: urn:nbn:se:kth:diva-38427ISI: 000256557400020ISBN: 978-0-8218-4240-9OAI: diva2:436879
Conference on Integrable Systems, Random Matrices, and Applications Location: NYU, Courant Inst Math Sci, New York, NY Date: MAY 22-26, 2006
Available from: 2011-08-25 Created: 2011-08-25 Last updated: 2011-08-25Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Johansson, Kurt
By organisation
Mathematics (Div.)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link